Why antibiotic pills can upset the stomach and which symptoms to watch for
Images are not validated/verified
Antibiotics taken without a doctor's advice can disturb the balance of good bacteria in the gut, and persistent stomach trouble should not be ignored.
Hectic lives, rising work stress, changes in diet, mental tension and heavy consumption of junk food all show their effect on the body quickly. When someone has a cough, a cold or an infection, many people buy tablets directly from a medical store and take them. But repeatedly taking over-the-counter pills and medicines carries a risk of harming the body.
Antibiotic tablets taken without a doctor's advice directly affect digestion, it is said. It is therefore very important to ask a doctor when taking antibiotics. If the effect of the medicines grows stronger after gut health has been affected, the body can fall prey to serious illnesses. It is also said that antibiotic tablets are not limited to bacteria; they act on every organ of the body.
The question is why digestion changes after taking an antibiotic tablet. According to the information available, these tablets upset the balance of the good bacteria in the intestines. When the digestive system starts to go wrong, the body can run into several problems in digesting food. Ignoring this can be dangerous for the body. For this reason, antibiotic tablets should not be taken repeatedly.
The first symptom is diarrhoea. After taking antibiotics, bowel habits can change suddenly. The functioning of the intestines is badly affected and the balance of the microbial group is disturbed, resulting in persistent diarrhoea. Gut bacteria play an important role in the digestion and fermentation of food. For this reason, some people may suffer bloating or gas as soon as they start antibiotics.
The second change is seen in bowel habits. As the movement of the intestines is affected, a person may have to go to the toilet frequently or may feel constipated. Any change in the microbiome affects the processes of fermentation and microbial metabolism. This leads to stomach cramps or discomfort.
If stomach trouble persists even after a course of antibiotics taken on a doctor's advice is complete, do not ignore it and seek proper advice from a doctor. This information is for general awareness only and does not claim any treatment. People have been asked to consult their doctor before trying any remedy.
Comments
No comments yet. Be the first.